Cutting uterus into smaller fragments for minimally invasive removal can disperse undetected malignancy
by hawkbuzz1951 on Thu Aug 29, 2013 01:11 PM
by mdsimpson on Thu Sep 05, 2013 08:43 PM
I am on day 12 with Afinitor. I took Sutent for 2 1/2 weeks and ended up in the hospital for a week.
So far I have only had a rash on my arms and legs with some itching. Today, I noticed a roughness around my lips. I have not had any nausea at all.
After 2 weeks on Sutent, I could tell the tumor between my left ear and eye had shrunk to the point I could not really feel it. I'm hoping the same with Afinitor .. maybe by this weekend :) I so wanted to continue with Sutent when I could actually see the tumor vanish!
by YvonneLim on Fri Sep 27, 2013 06:44 AM
My mom just started Afinitor too.. about 3 weeks.
She has sores in her mouth and throat and her voice turns hoarse.. she also has nose bleeds..
did you hear about these side effects and how to manage this?
by mdsimpson on Sun Sep 29, 2013 10:24 PM
My first side effect was a rash on my arms and legs. This rash then spread to my chest, neck and on some of my face. It was litle bumps which will turn red when you are hot or in the sun. The rash went away on it's own after about two weeks.
My mouth was tender to certain foods. I use a soft toothbrush and very mild toothpaste. I even have used children's toothpaste. I brush several times daily...everytime I eat anythng at all.
I take my pill each morning in a spoonful of coolwhip. I don't eat any othe food for about thirty minutes.
My mouth does not bother me now and I'm into my second month. I also rinse my mouth with warm salt water or baking soda. I was told to keep my mouth clean.
You must drink WATER, and lots of it. I try to drink about a gallon of liquids each day. I even take something to drink to bed with me. I suppose this helps to dilute the meds so it will not attack the rest of our bodies. I don't know.
Right now, I am side effect free. The rash disappeared, the mouth returned to normal, and I'm not even overally tired.
Tell your mom to hang in there and perhaps her mouth will return to normal or close to normal anyway.
by YvonneLim on Sun Oct 06, 2013 11:24 AM
by SmallTownGuy on Thu Oct 31, 2013 07:54 PM
I was on Afinitor for 2 1/2 years until recently when it stopped working for me. I had the rash at the beginning but it went away fairly quickly. Ongoing side effects for me were: numbness in the soles of feet, finger nail ridges and cracking, minor nose bleeds, fatigue, thinning of skin on hands that easily bruise badly, lack of appetite, high BP, high Cholestoral. My side effects were very minor. I am now about to start Sutent and I am not looking forward to it.
by mdsimpson on Sun Nov 10, 2013 12:39 AM
After I quit Afinitor due to no reduction in tumor sizes after two months, my hair started falling out. I'm now on Votrient (three weeks now) and my hair is still falling out. The Afinitor started it .. I'm not sure if the Votrient is continuing it!
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
If you were considering traveling for cancer treatment, which headline would you find more interesting?
Destination: HOPE. Cancer care that is worth the trip.
Over 84% of our patients travel to our hospital from another state
Neither headline is interesting
We care about your feedback. Let us know how we can improve your CancerCompass experience.